# SDR COMA0260722

- Difficulty date: December 17, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 10,426 hours, 10,531 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Stage of operation: CL
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5053 GEAR DISAGREE WARNING MESSAGE.COULD NOT DUPLICATE EXTENSION AND RETRACTION CHECKS ALL NORMAL.  HYDRAULIC PUMPS AND RESERVOIR REPLACED FOR TROUBLESHOOTING.
